# SDR QXEA200301457

- Difficulty date: November 4, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,822 hours, 20,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SEAT TRACK HAS A CHAFE ON THE INBOARD FACE OF THE RIGHT HAND LUG .5 INCH AFT OF FORWARD END OF TRACK.  REPAIRED IAW DHC-8 SRM 51-00-06 AND HORIZON AIR EA 2-53-507.
